# SDR VNAA0512003

- Difficulty date: December 1, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,373 hours, 4,350 cycles
- Engine: Ge CF343B1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PARKED FOR THE NIGHT THE RADOME WAS STRUCK AND DAMAGED BY A LAV SERVICING TRUCK.  AFTER INSPECTING THE AIRCRAFT MAINTENANCE REMOVED AND INSTALLED A SERVICEABLE RADOME.  NO OTHER DAMAGE WAS FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
